Coglueing Homotopy Equivalences.
Mathematische Zeitschrift, Tome 113 (1970), pp. 313-325
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__113_171279,
author = {Philip R. Heath and Ronald Brown},
title = {Coglueing {Homotopy} {Equivalences.}},
journal = {Mathematische Zeitschrift},
pages = {313--325},
year = {1970},
volume = {113},
zbl = {0185.51101},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__113_171279/}
}
Philip R. Heath; Ronald Brown. Coglueing Homotopy Equivalences.. Mathematische Zeitschrift, Tome 113 (1970), pp. 313-325. http://geodesic.mathdoc.fr/item/MZ_1970__113_171279/